# SDR AALA20120613002

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 33,461 hours, 11,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 26 TO 37 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR ROWS 26 TO 37 SEAT MOUNTED EMERGENCY LIGHTS.  OPS CHECK NORMAL.
